MathSciNet Relay Station
MathSciNet bibliographic data
MR2595552 (2011h:37075) 37F50 (30D05 37F30)
Jiang, Yunping Holomorphic motions, Fatou linearization, and quasiconformal rigidity for parabolic germs. Michigan Math. J. 58 (2009), no. 2, 517–534.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement